Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An explicit inversion formula for finite-section Wiener-Hopf operators


Authors: Glen Baxter and I. I. Hirschman Jr.
Journal: Bull. Amer. Math. Soc. 70 (1964), 820-823
DOI: https://doi.org/10.1090/S0002-9904-1964-11248-9
MathSciNet review: 0170175
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Glen Baxter, Polynomials defined by a difference system, J. Math. Anal. Appl. 2 (1961), 223-263. MR 126125
  • 2. Glen Baxter, A convergence equivalence related to polynomials on the unit circle, Trans. Amer. Math. Soc. 99 (1961), 471-487. MR 126126
  • 3. Glen Baxter, A norm inequality for a 'finite section' Wiener-Hopf equation, Illinois J. Math. 7 (1963), 97-103. MR 145285
  • 4. I. I. Hirschman, Jr., Finite sections of Wiener-Hopf equations and Szegö polynomials, J. Math. Anal. Appl, (to appear). MR 181907
  • 5. I. I. Hirschman, Finite section Wiener-Hopf equations on a compact group with ordered dual, Bull. Amer. Math. Soc. 70 (1964), 508-510. MR 163187
  • 6. I. I. Hirschman, Szegö polynomials on a compact group with ordered dual (to appear). MR 204990


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11248-9

American Mathematical Society